# SDR DL72S972756

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 2te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED DURING SHOP VISIT.  THE CHORD WAS REPAIRED PER 727 MM 57-52-00 BY REMOVING DAMAGE AND REPLACING AND INSTALLING A DOUBLER.
